| Texto completo | |
| Autor(es): |
Ledesma, Diego S.
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Stochastic Analysis and Applications; v. 43, n. 5, p. 16-pg., 2025-08-08. |
| Resumo | |
In this work, we revisit the theory of considering diffusion processes as 1-currents defined by line integrals along their trajectories. Specifically, we will study diffusion processes defined by solutions to stochastic differential equations, with a particular focus on foliated Brownian motion. We will explore the connection between this theory, the Godbillon-Vey class, and the entropy of foliations on compact Riemannian manifolds. (AU) | |
| Processo FAPESP: | 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 20/04426-6 - Dinâmica estocástica: aspectos analíticos, geométricos e aplicações |
| Beneficiário: | Paulo Regis Caron Ruffino |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |